DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
第 7巻 第1号 第二部 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5482

Title: Complex Ring に於ける積分について
Other Titles: On Integral in Complex ring
Authors: 佐々木, 幸一
???metadata.dc.identifier.niiissn???: 03676072
???metadata.dc.identifier.ncid???: AN00229064
Shimei: 北海道學藝大學紀要. 第二部
Volume: 7
Issue: 1
Publisher: 北海道学芸大学
Issue Date: Jul-1956
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5482
Appears in Collections:第 7巻 第1号 第二部

Files in This Item:

File Description SizeFormat
7-1-B-03.pdf432.02 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback